# SDR USAA040368

- Difficulty date: July 13, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266031
- Condition: Delaminated
- Location: Nr 3 Slat
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND TOP SKIN AND CORE MATERIAL DELAMINATED 3 INCH BY 4 INCH AREA, NR 3 SLAT INBOARD T/E CORNER.  INSTALLED NEW CORE, INSTALLED FILLER AND UPPER DOUBLER PER BOEING SRM 51-70-10.  (M)
